# SDR ASOA20160303016C

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 27,437 hours, 17,166 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 7014300901
- Part serial: 0409D971
- Condition: Faulty
- Location: Cockpit
- Part time: 27,437 hours, 17,165 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED PFD 1 BLACKED OUT AND CIRCUIT BREAKER POPPED.  NOTED ELECTRICAL ODOR.  MAINTENANCE INSPECTED AND REPLACED CAPTAINS PFD.  OPS CHECKS WERE GOOD.
